MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE MM 775CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE MM 775CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: pain.(b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female who underwent breast reconstruction revision with a mentor memoryshape 775 cc silicone prosthesis experienced right sided pain, and unspecified issues post procedure.Patient indicated that ever since her surgery, she has been experiencing breast pain (for the past 3 years) and she wasn¿t sure if that was normal.Patient mentioned she kept having complications on her right implant and had to have it removed.As a result patient replaced the right prosthesis with sn#: (b)(4), cat#:3541708 on (b)(6) 2018.

Brand Name
MENTOR MEMORYSHAPE MM 775CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10741456
Report Number1645337-2020-13703
Device Sequence Number14234261
Product Code FTR
UDI-Device Identifier00081317005537
UDI-Public00081317005537
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3541708
Device Catalogue Number3541708
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;